# SDR ASAA2015112713982

- Difficulty date: November 27, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 10,331 hours, 3,316 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE GROUND "FMC DISAGREE" MESSAGE ANNUNCIATED.  ACFT GROUNDED.  PERFORMED FMC DISAGREE MESSAGE ON THE GROUND QRH CHECKLIST AND ANOMALLY DISAPPEARED.
